# SDR SWAA2012031502228

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 8,979 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5253
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS BROKEN.  REMOVED AND REPLACED FWD EEPLS PER MM.
